Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Light headed, dizzy, tenderness around tail bone. Had prostate massager. Problem?

About 3 months ago i had a run in with a prostate messager. 1st time. for the week following i felt light headed and dizzy. but then everthing got better. and just recently in the last week I am having the same thing but i havent done anything down there since the first time. note there is no blood in stool. just a little tender feeling around tail bone .?

Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. While it might have helped in some way to use the prostate massager, it can also have vasovagal reactions like syncope i.e. feeling lightheaded and dizzy. I believe the tenderness around the tailbone is also related to the massage. I believe it will get better over time. I think that you may do well with waiting for some more time and if things do not improve please see a qualified doctor.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor